| Model Number |
METAL CANNULA, FENESTRATED, 5.0MM |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 07/10/2023, it was reported by a sales representative via sems that an ar-3425-5.0 metal cannula is bent.This was discovered during a case with no patient effect.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.